# SDR ASAA2013112396505

- Difficulty date: November 23, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 23,634 hours, 7,402 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 076971102532
- Condition: Failed
- Location: Apu
- Part time: 6,926 hours, 8,222 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT CREW REPORTS FAULT LIGHT ILLUMINATED ON APU START.  ACFT GROUNDED.  REPLACED STARTER IGNITION UNIT IAW AMM 49-41-31.
